Volume 3, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Deformation of string topology into homotopy skein modules

Uwe Kaiser

Algebraic & Geometric Topology 3 (2003) 1005–1035
Bibliography
1 A S Cattaneo, J Fröhlich, B Pedrini, Topological field theory interpretation of string topology, Comm. Math. Phys. 240 (2003) 397 MR2005849
2 M Chas, D Sullivan, String topology arXiv:math.GT/9911159
3 M Chas, D Sullivan, Closed string operators in topology leading to Lie bialgebras and higher string algebra, from: "The legacy of Niels Henrik Abel", Springer (2004) 771 MR2077595
4 V Chernov, The universal order one invariant of framed knots in most $S^1$–bundles over orientable surfaces, Algebr. Geom. Topol. 3 (2003) 89 MR1997314
5 W M Goldman, Invariant functions on Lie groups and Hamiltonian flows of surface group representations, Invent. Math. 85 (1986) 263 MR846929
6 J Hoste, J H Przytycki, Homotopy skein modules of orientable 3–manifolds, Math. Proc. Cambridge Philos. Soc. 108 (1990) 475 MR1068450
7 J Hoste, J H Przytycki, A survey of skein modules of 3–manifolds, from: "Knots 90 (Osaka, 1990)", de Gruyter (1992) 363 MR1177433
8 U Kaiser, Presentations of homotopy skein modules of oriented 3–manifolds, J. Knot Theory Ramifications 10 (2001) 461 MR1825969
9 U Kaiser, Link homotopy and skein modules of 3–manifolds, from: "Geometric topology (Haifa, 1992)", Contemp. Math. 164, Amer. Math. Soc. (1994) 59 MR1282756
10 U Kaiser, Quantum deformations of fundamental groups of oriented 3–manifolds, Trans. Amer. Math. Soc. 356 (2004) 3869 MR2058509
11 U Kaiser, Deformation of string topology into homotopy skein modules, Algebr. Geom. Topol. 3 (2003) 1005 MR2012962
12 U Kaiser, Link theory in manifolds, Lecture Notes in Mathematics 1669, Springer (1997) MR1479639
13 U Koschorke, Link maps in arbitrary manifolds and their homotopy invariants, J. Knot Theory Ramifications 12 (2003) 79 MR1953625
14 E Kalfagianni, X S Lin, The HOMFLY polynomial for links in rational homology 3–spheres, Topology 38 (1999) 95 MR1644083
15 X S Lin, Finite type link invariants of 3–manifolds, Topology 33 (1994) 45 MR1259514
16 J Milnor, Link groups, Ann. of Math. $(2)$ 59 (1954) 177 MR0071020
17 J H Przytycki, Homotopy and $q$–homotopy skein modules of 3–manifolds: an example in algebra situs, from: "Knots, braids, and mapping class groups—papers dedicated to Joan S. Birman (New York, 1998)", AMS/IP Stud. Adv. Math. 24, Amer. Math. Soc. (2001) 143 MR1873115
18 J H Przytycki, Algebraic topology based on knots: an introduction, from: "KNOTS '96 (Tokyo)", World Sci. Publ., River Edge, NJ (1997) 279 MR1664968
19 J H Przytycki, Fundamentals of Kauffman bracket skein modules, Kobe J. Math. 16 (1999) 45 MR1723531
20 V G Turaev, Skein quantization of Poisson algebras of loops on surfaces, Ann. Sci. École Norm. Sup. $(4)$ 24 (1991) 635 MR1142906
21 V A Vassiliev, Complements of discriminants of smooth maps: topology and applications, Translations of Mathematical Monographs 98, American Mathematical Society (1992) MR1168473